# SDR SWAA2017061214259

- Difficulty date: June 1, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 41,488 hours, 24,604 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL BULKHEAD WEB CRACKED AT BS 663, BETWEEN RBL 8 AND RBL 12.  REPAIRED WEB IAW SRM.
